Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

High BP, delayed periods, negative pregnancy test, on Lisinopril. Can Lisinopril cause delay in periods?

Hi, Im 22 years old and was put on Lisinopril for my high blood pressure and started taking it the same day which was durning my period last month. I am now 3 weeks late, I have taken 3 pregnacy test that where all negative. But still have no symptoms of starting my period as I usaully do.....could the Lisinopril be the cause of me not starting my period yet since its the first month being on it and the first missed period?
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  895
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear Ma'm
Thanks for writing to us.
It is not likely that lisinopril is responsible for delayed menstruation. But I would request you to see your gynecologist at earliest because if by any chance you are pregnant, lisinopril should be stopped at once as it has bad effects on fetus (the baby inside the uterus). If you are not pregnant, still, you must be evaluated for the cause of delayed menses.
At times medications throw surprises on us. We do see some effects hitherto not known or described in literature. If everything comes fine, a withdrawal of lisinopril may be contemplated in consultation with your physician.
Answered: Sat, 26 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor